Alert archive / North Dakota / Special Weather Statements in 2015

Special Weather Statement, NWS Bismarck, ND

June 1, 2015Bottineau County, North Dakota

NWS Bismarck, ND issued this special weather statement at Jun 1, 2015, 7:21 PM CDT for Bottineau County, North Dakota. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2015, 7:21 PM CDT (00:21 UTC)
Expired
Jun 1, 2015, 8:00 PM CDT
In force
39 min
Issued by
NWS Bismarck, ND

County Bottineau County, ND

The radar

The Minot AFB radar (KMBX), 60 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 8:01 PM CDTHAIL 1Bottineau, ND
Jun 1, 8:05 PM CDTHAIL 1Bottineau, NDMOSTLY PEA SIZE HAIL WITH A COUPLE OF QUARTER SIZE HAIL MIXED IN. LASTED APPROXIMATELY 5-7 MINS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.4 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1974 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

514 
WWUS83 KBIS 020021
SPSBIS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
721 PM CDT MON JUN 1 2015
 
NDZ004-020100-
BOTTINEAU ND-
721 PM CDT MON JUN 1 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOTTINEAU COUNTY...

AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOURIS...OR 14 MILES NORTHWEST OF BOTTINEAU...MOVING SOUTHEAST AT 25
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOTTINEAU...SOURIS...LAKE METIGOSHE STATE PARK...CARBURY AND ROTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4882 10023 4869 10060 4893 10094 4900 10087
      4900 10018
TIME...MOT...LOC 0021Z 305DEG 20KT 4895 10071 

$$

JONES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this special weather statement went out at Jun 1, 6:33 PM CDT, 48 minutes earlier.

Area forecast discussion, Jun 1, 6:33 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
633 PM CDT MON JUN 1 2015

.UPDATE...
ISSUED AT 620 PM CDT MON JUN 1 2015

AREA OF THUNDERSTORMS CONTINUE OVER NORTHWESTERN NORTH DAKOTA NEAR
AXIS OF STRONGER INSTABILITY. EXPECT THIS AREA OF STORMS TO
CONTINUE TO PUSH EASTERLY. SOME STORMS MAY ALSO DEVELOP OVER THE
SOUTHWEST WITHIN THE NEXT HOUR OUR TWO AS A WEAK WAVE IS NOTED ON
WATER VAPOR IMAGERY. EXPECT THE NEXT ROUND OF STORMS TO THEN COME
LATER TONIGHT WITH A SHORT WAVE NOW WORKING ITS WAY INTO EASTERN
MONTANA. ENOUGH INSTABILITY/SHEAR REMAIN TO KEEP THE POTENTIAL
FOR SEVERE IN THE FORECAST.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 256 PM CDT MON JUN 1 2015

MAIN FORECAST CONCERN FOR THIS PERIOD WILL BE SEVERE WEATHER
POTENTIAL THIS AFTERNOON...THIS EVENING...AND THEN AGAIN ON TUESDAY.
SOUTHWESTERLY FLOW ALOFT...ASSOCIATED WITH AN APPROACHING WEST COAST
TROUGH...WILL STREAM BOUNDARY LAYER MOISTURE INTO THE REGION THROUGH
THE AFTERNOON. A WEAK SURFACE LOW WILL SLIDE SOUTH FROM SASKATCHEWAN
INTO EASTERN MONTANA. AN INVERTED SURFACE TROUGH/STATIONARY FRONT
WILL EXTEND NORTHEAST FROM THE LOW AND SHOULD SERVE AS FOCUS FOR
CONVECTIVE INITIATION THIS AFTERNOON.

RAP MODEL OUTPUT SHOWS 30-40 KNOTS OF H5 FLOW OVERSPREADING THE
WESTERN THIRD OF THE STATE BY LATE AFTERNOON AND EARLY
EVENING...INCREASING 0-6 KM BULK SHEAR VALUES TO 35-40 KNOTS...WHICH
WILL BE SUPPORTIVE OF MULTICELL CLUSTERS AS WELL AS A FEW
SUPERCELLS. FORECAST SURFACE DEWPOINTS IN THE UPPER 50S...SURFACE
TEMPERATURES APPROACHING THE LOWER 80S...AND STEEPENING MID LEVEL
LAPSE RATES WILL ALL CONTRIBUTE TO MUCAPE VALUES OF UP TO 1500-2500
J/KG. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH
ANY ORGANIZED THUNDERSTORMS...BUT AN ISOLATED TORNADO CANNOT BE
RULED OUT. STORMS MAY ORGANIZE INTO ONE OR TWO CLUSTERS AN MARCH
EAST OVERNIGHT...BRINGING A MARGINALLY SEVERE HAIL THREAT TO THE
CENTRAL PART OF THE STATE.

FOR TUESDAY...ELEVATED CONVECTION IS FORECAST TO BE ONGOING IN THE
MORNING. SPC HAS MOST OF THE CWA IN A SLIGHT RISK FOR SEVERE
WEATHER. THE SEVERE THREAT AT THIS POINT LOOKS CONDITIONAL UPON
CLEARING BEHIND THE INITIAL MORNING CONVECTION. NAM MODEL OUTPUT
SUGGESTS SOME DRY SLOTTING WILL OCCUR IN THE SOUTH CENTRAL PART OF
THE STATE BY MID TO LATE TUESDAY AFTERNOON. THE NAM DOES APPEAR TO
BE A BIT OVERDONE WITH WIDESPREAD MUCAPE VALUES OF 3500-4500 J/KG
OVER CENTRAL NORTH DAKOTA. HOWEVER...EVEN IF CAPE IS
OVERDONE...MODERATE TO STRONG INSTABILITY IS LIKELY TO BE IN PLACE
THROUGH MOST OF THE AFTERNOON AND EARLY EVENING. THIS
INSTABILITY...CO LOCATED WITH SUFFICIENT SHEAR WILL SUPPORT ROBUST
THUNDERSTORM DEVELOPMENT AND ORGANIZATION. SUPERCELLS WILL BE
POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS.
HOWEVER...GIVEN THE STRONG INSTABILITY AND MODEST LOW LEVEL
SHEAR...A TORNADO OR TWO CANNOT BE RULED OUT...ESPECIALLY WITH ANY
FAVORABLE BOUNDARY INTERACTIONS.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 256 PM CDT MON JUN 1 2015

THE LONG TERM COULD START OUT WITH STRONG OR SEVERE STORMS TUESDAY
NIGHT.

A STRONG SURFACE LOW AND COLD FRONT WILL SWEEP THROUGH NORTH
DAKOTA TUESDAY NIGHT INTO WEDNESDAY MORNING. THERE IS A LOT OF
UNCERTAINTY TUESDAY WITH RESPECT TO CONVECTIVE MODE. EARLY
MORNING CONVECTION MAY LIMIT INITIAL INSTABILITY DUE TO RAIN
COOLED AIR AND CLOUD COVER. HOWEVER...MOST MODELS ARE INDICATING
CONVECTIVE DEVELOPMENT ALONG THE TROUGH ACROSS CENTRAL NORTH
DAKOTA TUESDAY AFTERNOON. IF IT DOES CLEAR OUT TUESDAY
AFTERNOON THERE SHOULD BE AMPLE MOISTURE...INSTABILITY AND SHEAR
FOR SEVERE THUNDERSTORMS. THE STORM PREDICTION CENTER HAS ISSUED A
SLIGHT RISK OUTLOOK FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA.
AFTERNOON CONVECTION WOULD THEN LIKELY PUSH OFF TO THE EAST...INTO
THE JAMES VALLEY BY TUESDAY EVENING. LATE WEDNESDAY EVENING INTO
THE OVERNIGHT HOURS ...POST-FRONTAL SHOWERS AND THUNDERSTORMS ARE
LIKELY ACROSS NORTHERN NORTH DAKOTA.

THE REST OF THE WEEK LOOKS RELATIVELY DRY AS UPPER LEVEL RIDGING
BUILDS IN ACROSS THE NORTHERN PLAINS. AS THE RIDGE MOVES EASTWARD
AND RETURN FLOW KICKS IN...CHANCES FOR THUNDERSTORMS INCREASE THIS
WEEKEND.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 620 PM CDT MON JUN 1 2015

SCT TSRA AND SHRA WILL CONTINUE TONIGHT INTO TUESDAY BRINGING LCL
IFR VIS. SOME STORMS MAY BECOME SEVERE TONIGHT AND AGAIN TUESDAY
WITH LARGE HAIL AND VARIABLE/STRONG WIND GUSTS. OTHERWISE...VFR
CONDITIONS EXPECTED.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JJS
SHORT TERM...ZH
LONG TERM...AJ
AVIATION...JJS
Hazardous weather outlook, Jun 1, 3:25 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
325 PM CDT MON JUN 1 2015

NDZ001>003-009>011-017>021-031>034-040>045-022030-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
325 PM CDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP TODAY OVER PARTS OF WESTERN
NORTH DAKOTA...BECOMING MORE WIDESPREAD ACROSS ALL OF WESTERN INTO
CENTRAL NORTH DAKOTA THIS EVENING. SEVERE THUNDERSTORMS ARE
POSSIBLE WITH LARGE HAIL THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF SEVERE STORMS OVER ALL OF NORTH DAKOTA
TUESDAY AND TUESDAY NIGHT. LARGE HAIL...DAMAGING WINDS...AND HEAVY
RAIN WILL BE THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE
TUESDAY AFTERNOON AND EVENING...PRIMARILY SOUTH CENTRAL AND INTO
THE JAMES RIVER VALLEY.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT...AND
AGAIN TUESDAY AND TUESDAY NIGHT. SPOTTERS ARE ENCOURAGED TO REPORT
HAIL...WIND...RAIN GREATER THAN AN INCH AND ANY DAMAGE BY CALLING
701-250-4494 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER
PAGES.

NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-022030-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-
KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
325 PM CDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF SEVERE STORMS OVER ALL OF NORTH DAKOTA
TUESDAY AND TUESDAY NIGHT. LARGE HAIL...DAMAGING WINDS...AND HEAVY
RAIN WILL BE THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE
TUESDAY AFTERNOON AND EVENING...PRIMARILY SOUTH CENTRAL AND INTO
THE JAMES RIVER VALLEY.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...AND AGAIN
TUESDAY AND TUESDAY NIGHT. SPOTTERS ARE ENCOURAGED TO REPORT
HAIL...WIND...RAIN GREATER THAN AN INCH AND ANY DAMAGE BY CALLING
701-250-4494 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER
PAGES.

ZH

In the hours before

Special weather statement, Jun 1, 5:42 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
542 PM CDT MON JUN 1 2015

NDZ010-011-012330-
WARD ND-MOUNTRAIL ND-
542 PM CDT MON JUN 1 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARD AND
NORTHEASTERN MOUNTRAIL COUNTIES...

AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF PALERMO...OR 13 MILES NORTHEAST OF STANLEY...
MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CARPIO...PALERMO...DONNYBROOK...COULEE AND HARTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4869 10184 4846 10184 4846 10171 4840 10168
      4832 10220 4848 10231 4871 10185
TIME...MOT...LOC 2242Z 246DEG 21KT 4843 10216

JONES
Special weather statement, Jun 1, 6:12 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
612 PM CDT MON JUN 1 2015

NDZ010-017-020015-
MOUNTRAIL ND-MCKENZIE ND-
612 PM CDT MON JUN 1 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCKENZIE AND
SOUTHWESTERN MOUNTRAIL COUNTIES...

AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHWEST OF ROSS...OR 20 MILES SOUTHWEST OF STANLEY...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW TOWN...BELDEN...4 BEARS LODGE AND WHITE EARTH BAY RECREATION
AREA.

LAT...LON 4821 10222 4776 10247 4811 10292 4813 10291
      4813 10283 4824 10283 4830 10279
TIME...MOT...LOC 2312Z 291DEG 19KT 4817 10277

JONES
Special weather statement, Jun 1, 6:33 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
633 PM CDT MON JUN 1 2015

NDZ009>011-017-020015-
WILLIAMS ND-WARD ND-MOUNTRAIL ND-MCKENZIE ND-
633 PM CDT MON JUN 1 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL WARD...
SOUTHEASTERN WILLIAMS...NORTHEASTERN MCKENZIE AND CENTRAL MOUNTRAIL
COUNTIES...

AT 633 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF EPPING TO
8 MILES SOUTH OF PALERMO...AND MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEW TOWN...DES LACS...PLAZA...4 BEARS LODGE...BELDEN...KEENE...WHITE
TAIL BAY RECREATION AREA...CHARLSON...WHITE EARTH BAY RECREATION
AREA...LEWIS AND CLARK STATE PARK AND TOBACCO GARDEN BAY RECREATION
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4788 10326 4808 10149 4831 10149 4830 10223
      4828 10296 4810 10355
TIME...MOT...LOC 2333Z 275DEG 19KT 4811 10335 4823 10218

JONES
Local storm report, Jun 1, 6:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
653 PM CDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     FUNNEL CLOUD     6 NNW PLAZA             48.11N 102.01W
06/01/2015                   MOUNTRAIL          ND   TRAINED SPOTTER

            FUNNEL WAS BRIEF AND CAME ABOUT HALF WAY DOWN TO
            GROUND. WALL CLOUD STILL VISIBLE

&&

MMATHEWS
Special weather statement, Jun 1, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
721 PM CDT MON JUN 1 2015

NDZ004-020100-
BOTTINEAU ND-
721 PM CDT MON JUN 1 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOTTINEAU COUNTY...

AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOURIS...OR 14 MILES NORTHWEST OF BOTTINEAU...MOVING SOUTHEAST AT 25
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOTTINEAU...SOURIS...LAKE METIGOSHE STATE PARK...CARBURY AND ROTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4882 10023 4869 10060 4893 10094 4900 10087
      4900 10018
TIME...MOT...LOC 0021Z 305DEG 20KT 4895 10071

JONES

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:47 PM CDTSevere Thunderstorm WarningBISBottineau43 min
Jun 1, 8:25 PM CDTSpecial Weather StatementBISMcLean50 min
Jun 1, 8:35 PM CDTSpecial Weather StatementBISRolette40 min
Jun 1, 8:49 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer56 min
Jun 1, 9:32 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer32 min
Jun 1, 9:51 PM CDTSevere Thunderstorm WarningBISDunn, Mercer54 min
Jun 1, 10:59 PM CDTSpecial Weather StatementBISMercer, Oliver31 min
Jun 1, 11:04 PM CDTSpecial Weather StatementBISDunn26 min
Jun 1, 11:46 PM CDTSpecial Weather StatementBISDunn, Mercer, Oliver44 min
Jun 2, 12:12 AM CDTSpecial Weather StatementBISOliver48 min
Jun 2, 12:28 AM CDTAreal Flood AdvisoryBISDunn, McLean, Mercer, Oliver8 hr
Jun 2, 1:27 AM CDTSpecial Weather StatementBISBillings, Golden Valley48 min
Jun 2, 5:11 AM CDTSpecial Weather StatementBISLogan49 min
Jun 2, 2:43 PM CDTSevere Thunderstorm WarningBISEmmons, Sioux62 min
Jun 2, 3:16 PM CDTSpecial Weather StatementBISDunn44 min
Jun 2, 3:34 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Stark56 min
Jun 2, 3:43 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail62 min
Jun 2, 3:52 PM CDTSevere Thunderstorm WarningBISEmmons53 min
Jun 2, 4:25 PM CDTTornado WarningBISMorton, Stark35 min
Jun 2, 4:48 PM CDTSevere Thunderstorm WarningBISMorton57 min
Jun 2, 4:53 PM CDTSpecial Weather StatementBISMountrail52 min
Jun 2, 5:07 PM CDTTornado WarningBISMcLean23 min
Jun 2, 5:44 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux61 min
Jun 2, 6:36 PM CDTSpecial Weather StatementBISFoster39 min
Jun 2, 6:39 PM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux66 min

Nearby

Special Weather Statements in North Dakota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.